# SDR CALA2022011700156

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 69,684 hours, 24,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: 143A322115
- Condition: Damaged
- Location: Sta400-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-21L IS BROKEN BETWEEN STA.400 AND STA.420 DUE TO GROUND DAMAGE. VISUALLY INSPECTED AREA OF REMOVED DAMAGED STRINGER 21L BETWEEN STA 380-440 LH. NO FURTHER DAMAGE NOTED.  OK TO CONTINUE CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN STA.380 AND STA.440 VERIFIED STRINGER RAWSTOCK MATERIAL FOR REPLACEMENT FILLER AS: BAC1498-157 P.O# 9400227, AND SPLICE SECTIONS 2EA. P/N: 69-78188-14, P.O# 9613712 REF. AVO # 713-22-01-06-01 REV.A, & SRM: 53-00-03 REPAIR: 1. OK TO CONTINUE VERIFIED STRINGER RAWSTOCK MATERIAL FOR REPLACEMENT FILLER AS: BAC1498-157 P.O# 9400227, AND SPLICE SECTIONS 2EA. P/N: 69-78188-14, P.O# 9613712 REF. AVO # 713-22-01-06-01 REV.A, & SRM: 53-00-03 REPAIR: 1 QC775 RE-VERIFIED STRINGER RAWSTOCK MATERIAL FOR REPLACEMENT FILLER RE-VERIFIED STRINGER RAWSTOCK MATERIAL FOR REPLACEMENT FILLER AS: BAC1498-155X7075T6 P.O# 7250143 AND SPLICE SECTIONS CUT 2EA. AS: BAC1498-155X7075T6 P.O# 7250143 AND SPLICE SECTIONS CUT 2EA. FROM P/N: 69-78188-10 REF. AVO # 713-22-01-06-01 REV.B, & SRM: FROM P/N: 69-78188-10 REF. AVO # 713-22-01-06-01 REV.B, & SRM: 53-00-03 REPAIR: 1. FOR TYPE I STRINGER 53-00-03 REPAIR: 1. FOR TYPE I STRINGER. OK TO CONTINUE.  MGH PREVIOUS ENTRY NOTED AND SIGNED BY INSPECTOR U195719. OK TO CONTINUE. FABRICATE REPAIR STRINGER FILLER AND 2EA. SPLICE REPAIR SECTION FABRICATE REPAIR STRINGER FILLER AND 2EA. SPLICE REPAIR SECTION OK TO INSTALL S21L STRINGER SECTION AND REPAIR SPLICES STA REF. AVO#  713-22-01-06-01 REV.C, & SRM: 53-
